MAUDE Adverse Event Report: Insulet Corporation Omnipod 5 Pod; Automated Insulin Delivery System

Insulet Corporation Omnipod 5 Pod; Automated Insulin Delivery System
Model Number PT-001444
Medical Device Problem Codes Loss of or Failure to Bond (1068); Difficult to Insert (1316); Material Twisted/Bent (2981)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the legal guardian (lg) that the patient's blood glucose level rose to 310-320 mg/dl while wearing the pod between 36 and 48 hours despite boluses.The lg reported smelling insulin and the adhesive was pulling off.The lg reported being unsure if the cannula was properly seated in the infusion site and when removed, the pod's cannula was found bent.As treatment, the lg planned to apply a new pod.
 
Additional Manufacturer Narrative
The device has been returned; however, the investigation is not yet complete.When the investigation is complete, a supplemental report will be submitted with the investigation results.Lot release records were reviewed, and the product lot met all acceptance criteria.Locked down smartphone: lockdown.Omnipod software app version: 4.0.2.Operating system: n5004l-am-q-mv01602-06-01.06.Hardware: n5004l.Cgm sensor type: freestyle libre 2 plus.Please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.

Brand Name
Omnipod 5 Pod
Common Device Name
Automated Insulin Delivery System
Manufacturer (Section D)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer (Section G)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
+1(978)600-7000
MDR Report Key50935360
Report Number3014585508-2026-72021
Device Sequence Number13449237
Product Code QFG
UDI-Device Identifier20385083000425
UDI-Public(01)20385083000425(11)251013(17)271013(10)PH1U10132511
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231826
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-001444
Device Catalogue NumberPOD-OMNI-I1-6220
Device Lot NumberPH1U10132511
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/21/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured10/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale